# SDR DL73K982137

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516300205
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 178 BULKHEAD WEB WAS FOUND WITH A CRACK AT LBL 5.7, WL 212.  THE WEB HAD A PREVIOUS REPAIR IN THE AREA FOR 3 OTHER CRACKS WHICH WERE CUTUOUT OF THE WEB.  THE EXISTING REPAIR DOUBLER WAS REMOVED, THE NEW CRACK CUTOUT, THE WEB   INSPECTED FURTHER AND A NEW ALUMINUM REPAIR DOUBLER WAS INSTALLED TO REPAIR ALL OF THE CUTOUT LOCATIONS.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365817-14, REV B.
